# SDR DL764100361

- Difficulty date: February 11, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 31,859 hours, 7,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPEN 6803 3 EMERGENCY LIGHT BATTERY PACKS FAILED.  R & R 3 BATTERY PACKS AT LOC M730  M6760.
